Vol 1, No 3 (2013)

Table of Contents


Articles


Fixed Point Theorem of Zamfirescus type in Generalized Cone Metric Spaces

'Bankole V Akinremi, Olushola kayode Adewale Pages: 104-108

DOI: 10.14419/ijams.v1i3.829

New wave solutions of the Yang-Mills equations with axially symmetric sources

Alexander S. Rabinowitch Pages: 109-121

DOI: 10.14419/ijams.v1i3.1010

The Effect of Radiation on MHD Natural Convection Flow of Fluid with Variable Viscosity from a Porous Vertical Plate

Amena Ferdousi, M. Mostafizur Rahman, Mohammad Salek Parvez, M. A. Alim Pages: 122-133

DOI: 10.14419/ijams.v1i3.971

On the conharmonic and concircular curvature tensors of almost C($\lambda $) Manifolds

Ali akbar, Avijit Sarkar Pages: 134-138

DOI: 10.14419/ijams.v1i3.981

Exact solutions for some of the fractional integro-di?erential equations with the nonlocal boundary conditions by using the modi?cation of Hes variational iteration method

Safar Irandoust-pakchin, Somayeh Abdi-mazraeh Pages: 139-144

DOI: 10.14419/ijams.v1i3.983

Fibonacci-Like Sequence

Shikha Bhatnagar, Bijendra Singh, Omprakash Sikhwal Pages: 145-151

DOI: 10.14419/ijams.v1i3.898

Fibonacci-Like Polynomials and Some Properties

Shikha Bhatnagar, Bijendra Singh, Omprakash Sikhwal Pages: 152-157

DOI: 10.14419/ijams.v1i3.900
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.